Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Can J Psychiatry. 1991 Sep;36(7):530-2.

Psychogenic catatonia with elevated creatine kinase and autonomic hyperactivity.

Author information

  • Department of Psychiatry, Western Regional Health Centre, Yarmouth, Nova Scotia.

Abstract

A case is presented in which a young man with no psychiatric history and no previous exposure to psychotropic medication rapidly developed severe catatonia and autonomic hyperactivity, and an elevated creatine kinase level. He was treated with electroconvulsive therapy and recovered completely. This case suggests that a subgroup of patients who presented with symptoms resembling those of neuroleptic malignant syndrome and who have been treated with neuroleptics may suffer from severe psychogenic catatonia.

PMID:
1933765
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk